Table of Contents
ISRN Computational Mathematics
Volume 2014, Article ID 451270, 5 pages
http://dx.doi.org/10.1155/2014/451270
Research Article

Powers of Complex Persymmetric Antitridiagonal Matrices with Constant Antidiagonals

College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 3 January 2014; Accepted 3 March 2014; Published 16 March 2014

Academic Editors: F. W. S. Lima and Q.-W. Wang

Copyright © 2014 Haibo Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We derive a general expression for the pth power of any complex persymmetric antitridiagonal Hankel (constant antidiagonals) matrices. Numerical examples are presented, which show that our results generalize the results in the related literature (Rimas 2008, Wu 2010, and Rimas 2009).